# SDR TRAX200801241

- Difficulty date: September 29, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETA LIGHT PLACARDS ON LT/ RT EMER EXIT DOOR INTERIOR HANDLE COVERS FAILED INTENSITY TEST.  (K)
